# SDR ABXA000236

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 991157911
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ATTACH ANGLE CRACKED INSIDE LIGHTENING HOLE, FORWARD UPPER CORNER OF DOOR AT UPPER BEAM TO DOOR PAN.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
